# SDR MASA2010110801233

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 32,888 hours, 33,478 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Part serial: 960314
- Condition: Faulty
- Location: Nr 2 Propeller
- Part time: 13,990 hours, 15,188 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PROP GOES TO 1140 RPM ON FINAL.  R2 PCU & ECU, OP GOOD.
